Hail, Cassia
- When
- June 11, 4:35 PM MST to 4:40 PM MST
- Where
- Cassia County, 1 mi SW of Burley
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.517, -113.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 11, 4:00 PM MST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 500 PM MDT SUN JUN 11 2006 .SHORT TERM...TONIGHT THROUGH TUESDAY. FAIRLY UNEVENTFUL SW FLOW ALOFT TODAY. MINOR WAVE MOVING UP FROM NEVADA WILL TRIGGER ISOLATED THUNDERSTORMS THIS EVENING IN THE BURLEY AREA. KEPT MENTION OF POPS IN CENTRAL MTNS AND EASTERN HIGHLANDS TO FACILITATE BORDER AGREEMENT. DEEP SOUTHERLY FLOW ALOFT MONDAY WITH GOOD H7 FLOW AND DOWNSLOPING OVER SNAKE PLAIN WILL LEAD TO CONTINUED WARMING WITH HIGH TEMPS ANOTHER 5 TO 10 DEGREES HIGHER THAN TODAY AFTER THAT AMOUNT OF WARMING TODAY. H5 LOW WHICH BROUGHT WET WEATHER LAST WEEK AND SHIFTED TO CANADA NOW BEGINS TO ROTATE WESTWARD BACK INTO LONG WAVE TROF OVER PACIFIC COAST BY MONDAY MORNING. SHOULD BE DRY AND PRETTY STABLE MONDAY AND KEPT ONLY VERY LOW POPS IN CENTRAL MTNS BUT OVERALL A DRY DAY. ON TUESDAY THE TROF SLIDES EAST AS STRONG H5 LOW FORMS OFF OREGON COAST WITH SHORT WAVE ENERGY ROTATING AROUND TROF INTO IDAHO. NAM BRINGS PRECIP THROUGH TUE AFTERNOON AND EARLY EVENING WHILE GFS COMPLETELY DRY ON TUESDAY AND BRINGING BRUNT OF PRECIP IN TUESDAY NIGHT. WENT WITH HIGHEST POPS TUESDAY NIGHT WITH ONLY CENTRAL MOUNTAINS AGAIN DURING THE DAY ON TUESDAY. SHOULD BE VERY WARM BOTH MONDAY AND TUESDAY. .LONG TERM...WEDNESDAY THROUGH SUNDAY. NAM AND GFS BOTH BRING THROUGH COLD FRONT WITH SYSTEM TUE NIGHT AND EXPECT MUCH COOLER CONDITIONS ON WEDNESDAY BEHIND FRONT. WEAK CYCLONIC FLOW AND INSTABILITY WILL KEEP LOW PRECIP CHANCES IN FCST WED AND THURSDAY. MINOR WAVES IN STRONG ZONAL FLOW MAY CAUSE PERIODS OF UNSETTLED WEATHER THROUGH NEXT WEEKEND BUT OVERALL SHOULD BE DRY WITH MAIN THREAT IN HIGHER ELEVATIONS OF NORTHERN ZONES. GENERALLY EXPECT SLIGHTLY BELOW TO NEAR NORMAL TEMPERATURES IN PERIOD WITH SLIGHT WARMING LATE WEEK INTO WEEKEND. GK/RS && .AVIATION...GRADIENT HAS KEPT WINDS MAINLY NORTHEAST AT THE AIRDROMES THIS AFTERNOON...OVERCOMING THE USUAL DIURNAL SWITCH. THIS IS DUE TO AN APPROACHING LOW. CIG AND VSBY SHOULD STAY VFR WITH ONLY THREAT BEING SOME ISOLATED THUNDERSTORM ACTIVITY THAT SHOULD CONTINUE UNTIL LATE TON. BEST CHANCES ARE TO THE WEST AND SOUTH. ATMOSPHERE SHOULD DRY OUT CONSIDERABLY WITH NO CEILING FOR MON AT ANY OF THE AIRDROMES. THUNDERSTORMS LESS OF A PROBLEM. MESSICK && .HYDROLOGY...A FLOOD WATCH REMAINS IN EFFECT FOR THE HENRYS FORK NEAR REXBURG AS IT REMAINS AT BANKFULL BUT STILL JUST BELOW FLOOD STAGE. THE RIVER IS EXPECTED TO START FALLING ON MONDAY AND FALL BELOW BANKFULL MONDAY NIGHT. GK && .PIH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR THE HENRYS FORK IN MADISON COUNTY. PLEASE REFER TO THE LATEST BULLETIN FOR DETAILS. && 99/99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 545 AM MDT SUN JUN 11 2006 IDZ017>025-031-032-121145- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 545 AM MDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN THE CENTRAL IDAHO MOUNTAINS THIS AFTERNOON AND EVENING. THE HENRYS FORK RIVER REMAINS AT BANKFULL TODAY...BUT IS NOT EXPECTED TO RISE ABOVE FLOOD STAGE. A FLOOD WATCH REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A PACIFIC LOW WILL PUSH THROUGH THE REGION DURING THE EARLY PART OF THE WORK WEEK. AT THIS TIME...WEDNESDAY APPEARS TO BE THE BEST CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS IN EAST IDAHO. GENERALLY UNSETTLED CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK...WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN OF EAST IDAHO. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The Pocatello radar (KSFX), 112 km away, was scanning. The volume nearest the first event began at 23:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2006Every state in 2006This day in weather historyWarnings in Idaho, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518518.